# SDR 2013F00024

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,289 hours, 30,122 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PA NOT WORKING IN THE AIR, PAX COULD NOT HEAR ANNOUNCEMENTS IN CABIN.
